# SDR EY2R9601361

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-201T
- Propeller: Hartzl BHCC2YF1
- System (JASC): 6110 · Propeller Assembly
- Part: Split Bearing
- Part number: 2202
- Condition: Defective
- Location: Propeller Assy
- Part time: 2,809 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER MAGNETIZED.  SUSPECT LIGHTNING
